# SDR 2022FA0000156

- Difficulty date: March 16, 2022
- Submitted: March 18, 2022
- Operation: General aviation
- Aircraft: N826AN
- Make and model: Boeing 787-9
- Aircraft serial: 40649
- Aircraft time: 17,712 hours, 2,077 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Safety Equip
- Condition: Activation Error
- Location: Zone 200
- Component: Emergency Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K, K

## Discrepancy

AMT FOUND THE FLIGHT DECK HAD 3 EMERGENCY HATCH ESCAPE DEVICES DEPLOY, BREAKING THE SEALS.
